# SDR 2002UALA01716

- Difficulty date: November 12, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N948UA
- Make and model: Boeing 737522
- Aircraft serial: 26691
- Aircraft time: 28,432 hours, 18,445 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 178 BULKHEAD WEB CRACKED AT RT UPPER RADAR MOUNT, LT LOWER RADAR MOUNT, RT LOWER RADAR MOUNT.  MAJOR REPAIR ACCOMPLISHED.  ONE PIECE DOUBLER INSTALLED FOR ALL DAMAGE LOCATIONS.
